# SDR A6WA201140145

- Difficulty date: February 7, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 513-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE WALL TRACK CHAFED AT FS 513.  REMOVED UNSERVICEABLE SEAT TRACK SIDE WALL AND REPLACED BY SERVICEABLE SEAT TRACK PN 126-2075 AT FS 515 RT SIDEWALL.
